Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


weight loss after switch?
Apr 8, 2008

Dear Dr. Pierone, I read with interest the answer to a former question regarding d4t and progressive weight loss after switching medications. Are there any remedies to that complication after switching to a more fat friendly regimin? If there isn't I fear the consequences. Thankyou for your help.

Response from Dr. Pierone

Hello and thanks for posting. I am not sure which post you are referencing so I will answer in general terms. In general, when d4T (Zerit) is stopped and a new medication is substituted (Viread most often), things get better and lipoatrophy improves. If things do not improve, then another explanation for the lack of progress should be sought. But sometimes there is no clear reason forthcoming and we just have to accept that a drug switch may not fix the problem. In this case, treatment of facial lipoatrophy with filling agents such as Radiesse and Scultpra is still often very helpful. Good luck!



Previous
pot belly
Next
Muscles wasting on AZT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement